MathSciNet Relay Station
MathSciNet bibliographic data
MR2846788 (2012i:34034) 34C05 (34C23 34C29 37G15)
Cardin, Pedro Toniol; de Carvalho, Tiago; Llibre, Jaume Bifurcation of limit cycles from an $n$-dimensional linear center inside a class of piecewise linear differential systems. Nonlinear Anal. 75 (2012), no. 1, 143–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement